MAUDE Adverse Event Report: Arthrex, Inc. Dbl Loaded Knotless FTAK, Knee 1-Pack; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Dbl Loaded Knotless FTAK, Knee 1-Pack; NON-DEGRADABLE FIXATN FASTENER
Model Number Dbl Loaded Knotless FTAK, Knee 1-Pack
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
Dbl Loaded Knotless FTAK, Knee 1-Pack
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50408217
Report Number1220246-2026-04460
Device Sequence Number13054726
Product Code MBI
UDI-Device Identifier00888867428058
UDI-Public(01)00888867428058(11)260629(17)310531(10)15646273
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDbl Loaded Knotless FTAK, Knee 1-Pack
Device Catalogue NumberAR-3740SP-1
Device Lot Number15646273
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown